Aug 23, 2013
Hello! In an attempt to get heathy while on Atripla I think I am going to start going to the gym. Are protein shakes and powders safe to take with Atripla or do I need to find an all natural product?!
| Response from Mr. Vergel
Yes, they are save to take with HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Mutual Masturbation Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Sore Testicles After Rubbing Penis Worried I Have HIV
- Vaginal Discharge After Fisting Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.